# SDR SWAA051838

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 25,729 hours, 15,293 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, CLIMBING THROUGH 31,000 FT - R1 COCKPIT WINDSHIELD SHATTERED.  REMOVED AND REPLACED R1 WINDSHIELD & HEAT CONTROLLER.
